MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. UNIVERSAL DRIVER; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

ZIMMER BIOMET SPINE, INC. UNIVERSAL DRIVER; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 2155-1
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a pathfinder removal driver tip bent during a revision case.There was no procedural impact nor patient harm, and the revision procedure was not related to highridge product.
 
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in h3.Additional information in h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues.An inspection of the part shows one of the prongs on the tip of the device is bent.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for driver for the failure of deformation.The failure could possibly be attributed to the repeated usage and/or excessive forces being applied beyond the intended use of the instrument leading to the deformation of the device.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
UNIVERSAL DRIVER
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key24148397
Report Number3012447612-2026-00029
Device Sequence Number8969313
Product Code NKB
UDI-Device Identifier00889024398993
UDI-Public(01)00889024398993(10)76WC
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132884
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2155-1
Device Lot Number76WC
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date05/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic